Severe Cardiac and Renal Findings in an Adolescent Girl: Trandolapril/Verapamil Hydrochloride Overdose [Tepecik Eğit Hast Derg]
Tepecik Eğit Hast Derg. 2019; 29(3): 302-306 | DOI: 10.5222/terh.2019.60352  

Severe Cardiac and Renal Findings in an Adolescent Girl: Trandolapril/Verapamil Hydrochloride Overdose

Demet Alaygut1, Dilek Orbatu2, Mehmet Burhan Oflaz3
1Tepecik Education and Research Hospital Department of Pediatric Nephrology
2Tepecik Education and Research Hospital Department of Pediatrics
3Cumhuriyet Universtiy Faculty of Medicine Department of Pediatric Cardiology

Trandolapril/ Verapamil Hydrochloride combination is an antihypertensive drug. A 15-year-old female patient was brought to our hospital with the fatigue and somnolence complaints. It is learnt that 12 hours before her admittance, she had taken a drug consisting of 180 mg verapamil and 2 mg trandolapril in each tablet. Pacemaker was implanted to the patient who was in the table of bradycardia, hypotension and acute renal failure and appropriate fluid treatment was administered. Pacemaker was removed after 12 hours because normal heart rhythm was developed. Table of acute renal failure was remedied by fluid replacement. This case was notified in order to remark cardiac and renal toxic findings due to the lack of number of the case quantity notified in childhood and adolescent age group and especially the fixed-dose combination drugs such as Trandolapril/ Verapamil Hydrochloride.

Keywords: trandolapril, overdose, calcium channel blocker, angiotensin- converting enzyme inhibitor, adolescent, verapamil


Bir Adolesan Kızda Trandolapril/Verapamil Hidroklorür Kombinasyon Toksisitesi İle Ciddi Kardiyak ve Renal Bulgular

Demet Alaygut1, Dilek Orbatu2, Mehmet Burhan Oflaz3
1Tepecik Eğitim ve Araştırma Hastanesi Çocuk Nefroloji Kliniği
2Tepecik Eğitim ve Araştırma Hastanesi Çocuk Sağlığı ve Hastalıkları
3Cumhuriyet üniversitesi Tıp Fakültesi Çocuk Kardiyoloji Bölümü

Trandolapril / Verapamil Hidroklorid kombinasyonu bir antihipertansif ilaçtır. 15 yaşında kız hasta hastanemize halsizlik ve somnolans bulguları ile getirildi. Başvurusundan 12 saat önce her bir tabletinde 180 mg verapamil ve 2 mg trandolapril bulunan tabletlerden içtiği öğrenildi. Bradikardi, hipotansiyon ve akut böbrek hasarı tablosunda olan hastaya pacemaker takılarak uygun sıvı replasmanı sağlandı. Normal kalp ritminin sağlanmasından 12 saat sonra pacemaker çıkarıldı. Akut böbrek hasarı sıvı tedavisi ile düzeldi.Bu vaka çocukluk ve adolesan çağda Trandalopril / Verapamil gibi sabit doz da ilaç kombinasyonları içeren ve çocukluk çağında kullanımı nadir olan ilaçların toksisitesi ile ilgili gelişebilecek kardiyak ve renal toksisite bulgularını sunmak için yazılmıştır.

Anahtar Kelimeler: trandolapril, yüksek doz, kalsiyum kanal blokeri, anjiotensin konveting enzim, adolesan, verapamil


Demet Alaygut, Dilek Orbatu, Mehmet Burhan Oflaz. Severe Cardiac and Renal Findings in an Adolescent Girl: Trandolapril/Verapamil Hydrochloride Overdose. Tepecik Eğit Hast Derg. 2019; 29(3): 302-306

Corresponding Author: Demet Alaygut, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar



Copyright © 2015 The Journal of Tepecik Education and Research Hospital. All Rights Reserved.
Lookus & OnlineMakale